MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012631-59
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation determined the reported difficulties and additional treatment appear to be related to operational context.It is likely that difficulty removing and stent dislodgment was due the stent becoming lodged within the heavily diseased lesion and dislodging during the attempt to remove.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to a lesion in the external iliac artery.An unknown guide wire was advanced into the internal iliac artery and an 8x59mm otw omni elite stent system was advanced over the wire.Loss of support with the sheath was felt so it was advanced and at the same time the stent system was also advanced about 8mm into the incorrect artery.The internal iliac artery was heavily disease and caused the stent to become stuck.Force was used to remove the stent system, but the stent dislodged and only the stent system was removed.An attempt to snare the stent was made, but it was lodged in the artery.The right common femoral artery was accessed and the stent was crushed against the vessel wall.An unspecified otw omni elite stent was placed over the crushed stent.The procedure was successfully completed with the deployment of an unspecified absolute pro stent in the external iliac artery.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7648912
Report Number2024168-2018-05115
Device Sequence Number14062213
Product Code NIO
UDI-Device Identifier08717648178528
UDI-Public08717648178528
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number1012631-59
Device Lot Number7061641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight111